# SDR CALA9601152

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE LIGHT SOCKET WAS FOUND CORRODED.  THE R-1 DOOR EXTERIOR EMERGENCY LIGHT WAS REMOVED AND REPLACED.
